Prozac side effects memory loss

Common Questions and Answers about Prozac side effects memory loss

prozac

20632981 tn?1503687567 My question is, does Prozac have low side effects like Zoloft but does it work better? And should I be taking a SSRI or SNRI for depression and anxiety, what works better with less side effects?
Avatar m tn Hi, I'm a 45 year male, that has been on antidepressants since I was 15 years old. Lately (over the lasts 6 months) I have been experiencing, extreme loss of short term memory. I'll be watching a tv show, it goes to commercial and I have absolutely no idea what program I was watching. When, say doing some bookkeeping, I will look at an invoice, and when I go to input the invoice # or what ever I have to go back to the invoice, sometimes 2 to 4 times...
Avatar f tn I have been offof Cymbalta since April 2007. The sweats, tremors, and most side effects went away after a couple of months. The memory loss, abdominal problems, and some other effects are still here. In respose to the lady that posted about reading the RX sheet that comes with it, a lot of these symptoms aren't mentioned. My doctor and husband both researched it after I had these awful symptoms and these symptoms aren't published.
Avatar n tn Atypical antipsychotics can have a lot of side effects. If you think your memory problems are from the seroquel, talk to your doctor about changing your meds around. If they're for schizophrenia or schizoaffective disorder, you'll need to stay on some sort of antipsychotic, but different ones have different side effect profiles for different people. If it's for bipolar or as an add on for depression, you can switch drug classes entirely, which might work better for you.
Avatar f tn i heard that propranolol causes memory loss. if so how wil i cope with creeping old age.
Avatar f tn I myself am taking wellbutrin sr and have been experiencing the same side effects along with feeling like i am in a elevator not sure if these are normal side effects or not... but the plus side of it i have been losing weight with it..
5386835 tn?1368540815 Hi pitersansuv, Just out of curiosity, what psychiatrist medicine are you taking ? Some medications have concerning side effects. If you tell me the name of the psychiatrist medicine you're taking, perhaps I can offer some suggestions. I wish you well.
Avatar n tn ve been noticing some severe short term memory loss problems. Im extremely worried and concerened about my well being, Im not sure what to do. Is this normal? Is it permanent? Should I switch medications? Also an alternate question regarding Celexa; Is it completely out of the question to take Celexa during your pregnancy?
Avatar n tn I've been on a couple of different SSRI's Paxil(generic) and now on Prozaz. I have noticed that my memory doesn't seem to be as good as it use to be. I've always attributed to getting older and having a ton more stress in my life. I've done a lot of research on SSRI side effects and have never seen anything documented about memory loss. Getting off of Paxil (if that's what you decide to do) is very difficult.
1359882 tn?1277497464 what are some paxil side effects. because lately i have been having crazy dreams and kidney problems. can some one help me please?
Avatar f tn So today my Celexa dose was upped from half a pill to 1 whole pill and the side effects are coming back like when I first started... Sweaty, can't sleep, headache, stiff neck, clenching teeth... Etc. I don't know what to do. I tried taking stuff for it, including an Oxy but still no change. What can I take to make these side effects not so bad? I don't see the dr till Thursday, so I can't ask her... If anyone has any suggestions?
Avatar m tn and i want to know the side effects, i heard memory loss was one? i took 2 **** tests on it and i passed. if anyone knows for sure please let me know, thank you.
Avatar n tn Losing a whole day, and having some memory problems for awhile after open heart is not that uncommon. What he might be going through is problems with his meds. You can take a list of all of them to your pharmacist to ask what the possible side effects are. I'm a little surprised his Cardio Dr has'nt thought about this. Or has your husband not mentioned the memory problems to his Dr yet?
2193833 tn?1339411302 The bad news is, it will probably be much more difficult for you to adjust to the Prozac this time around, you may have to endure more side effects that are bothersome. The GOOD news is, the side effects still should subside in about 2 weeks (maybe a little less). The Xanax will definitely help with the side effects as well. You may want to speak with your doctor and see if he would be okay with you taking a slightly higher dose of the Xanax while you adjust to the Prozac...just a few weeks.
Avatar f tn Bloating can be a side effect of Prozac as it can cause intestinal swelling. The shakes may be a side effect as well. If you're 18, your hips are naturally going to become larger. Nothing to worry about. Get off the Yasmin if you can, unless you have to take it for some medical reason other than you don't want to become pregnant. In my opinion, that stuff is bad news. (See: http://en.wikipedia.
Avatar n tn Most of the side effects are dose related. Here is more information about the medication: http://www.drugs.com/topamax.html . Sometimes, dividing the dose into several doses throughout the day may help. Also taking the smallest dose you can take is best to avoid the side effects. Initially, many people have side effects, but after your body gets used to the med. it goes away (usually after a week or 2).
Avatar n tn If you have been on Prozac for 9 years then there is a good chance that it has lost it's effect for you. As a result you symptoms of depression may have come back, which is what is causing this depressed, slugish feeling. When my meds stop working then I feel the same way. I'm supprised you even got 9 years from one SSRI medication. They usually poop out by then. These meds don't stay effective forever. after many years your body will find a way to resist the antidepressant.
1798419 tn?1315810427 told me that Effexor may attribute to weight gain, and it DOES state this in the side effects printed from the manufacturer, so your Dr. is incorrect. Do your homework and don't trust all the Doctors, find a good one, and also consider natural health options if you possibly can. Good luck!
Avatar f tn I experienced a lot of memory loss toward the end also. One of the most annoying things for me was having to go in for a blood test every week! Keep us posted!! Good luck and please don't forget that "This too shall pass" Keep your chin up!
Avatar f tn s not too much of a problem for me. I accept the unwanted side-effects for the benefits received. Short term memory loss at your age sounds odd, Get it checked out asp. Try not to worry meanwhile. Memory is precious, long term seems to stay intact when the short term goes in my case.
Avatar n tn Less common side effects include cardiac arrhythmias, blurry or double vision and/or the temporary loss of blood cells or platelets and in rare cases can cause aplastic anemia. The symptoms you are experiencing may be due to the effects of your medication. However, before starting or shifting to new medication, I suggest that you discuss this with your doctor first to avoid any adverse effects or seizure brought about by changes in medication. Take care and regards.
2080404 tn?1643113754 Hi there. Is this better? Prozac does give some gi side effects. When my son started this, he had nausea and it lasted for about a week and a half and then began getting better. He chewed ginger gum, ate tums and peptobismal chews. They seemed to help him. Was trazadone new as well? I will say that unless something is really awful, giving a full trial is best in my opinion. My son actually needed the full dose of prozac of 80 mg, so prepare that they may tweak your dosage as well.
Avatar m tn after about 6 injections the patient started showing symptoms like loss of balance, slurred speech, loss of memory and disorientation. the injections were stopped and the patient started showing signs of improvement.in the mean time a neurologist was consulted who after a MRI ruled out any relation between Bonista and the symptoms. The injections were resumed . however the symptoms reappeared but with less intensity. my question is whether there is any such report .